# SDR UALA2011090904880

- Difficulty date: September 8, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 50,128 hours, 14,029 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30655123U1
- Part serial: 1053
- Condition: Unserviceable
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR EVAC SLIDE SAFETY PIN ALIGNMENT HOLE ADJUSTMENT ALLEN SCREW HEAD BROKEN.  REPLACED SLIDE AT DOOR 2L, SLIDE INTALLED ON TC 5R521I022, SLIDE RPL ON WO 3365Z001.
